advertisement
Question
Posted by: ANON | 2008/10/08

ST JOHNS WORT

IS IT TRUE THAT ST JOHNS WORT CAN INTERFERRE WITH THE
EFFECTIVENESS OF THE BIRTH CONTROL PILL?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Yes, it is true. St John’s Wort should not be taken if you are taking an oral contraceptive.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement